Download this article
 Download this article For screen
For printing
Recent Issues
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Statement, 2023
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author index
To appear
 
Other MSP Journals
An explicit formula for the Benjamin–Ono equation

Patrick Gérard

Vol. 5 (2023), No. 3, 593–603
Abstract

We establish an explicit formula for the general solution of the Benjamin–Ono equation on the torus and on the line.

Keywords
Benjamin–Ono equation, explicit formula, Lax pair, Toeplitz operators
Mathematical Subject Classification
Primary: 37K15
Secondary: 47B35
Milestones
Received: 20 December 2022
Revised: 31 January 2023
Accepted: 14 February 2023
Published: 2 November 2023
Authors
Patrick Gérard
Laboratoire de Mathematiques D’Orsay
Université Paris-Saclay
CNRS
Orsay
France